Manifolds of solutions of a class of evolution and dynamic
Doklady Akademii Nauk, Tome 304 (1989) no. 2, pp. 301-304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_304_2_a9,
author = {G. A. Sviridyuk},
title = {Manifolds of solutions of a class of evolution and dynamic},
journal = {Doklady Akademii Nauk},
pages = {301--304},
year = {1989},
volume = {304},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_304_2_a9/}
}
G. A. Sviridyuk. Manifolds of solutions of a class of evolution and dynamic. Doklady Akademii Nauk, Tome 304 (1989) no. 2, pp. 301-304. http://geodesic.mathdoc.fr/item/DAN_1989_304_2_a9/